Volume 31, Issue 2
Neutral Fractional Stochastic Differential Equations Driven by Rosenblatt Process

Liping Xu & Zhi Li

J. Part. Diff. Eq., 31 (2018), pp. 159-176.

Published online: 2018-07

Preview Full PDF 4 1099
Export citation
  • Abstract

In this paper, we are concerned with a class of neutral fractional stochastic partial differential equations driven by a Rosenblatt process. By the stochastic analysis technique, the properties of operator semigroup and combining the Banach fixed-point theorem, we prove the existence and uniqueness of the mild solutions to this kind of equations driven by Rosenblatt process. In the end, an example is given to demonstrate the theory of our work.

  • Keywords

Fractional neutral SDEs Rosenblatt process existence and uniqueness.

  • AMS Subject Headings

60H15 60G15 60H05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

xlp211@126.com (Liping Xu)

lizhi_csu@126.com (Zhi Li)

  • References
  • Hide All
    View All

@Article{JPDE-31-159, author = {Xu , Liping and Li , Zhi }, title = {Neutral Fractional Stochastic Differential Equations Driven by Rosenblatt Process}, journal = {Journal of Partial Differential Equations}, year = {2018}, volume = {31}, number = {2}, pages = {159--176}, abstract = {

In this paper, we are concerned with a class of neutral fractional stochastic partial differential equations driven by a Rosenblatt process. By the stochastic analysis technique, the properties of operator semigroup and combining the Banach fixed-point theorem, we prove the existence and uniqueness of the mild solutions to this kind of equations driven by Rosenblatt process. In the end, an example is given to demonstrate the theory of our work.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v31.n2.3}, url = {http://global-sci.org/intro/article_detail/jpde/12515.html} }
Copy to clipboard
The citation has been copied to your clipboard